Among all viral infections, ARVI and influenza are considered to be the most common experts. Virtually everyone has ever faced these diseases. Next, we will briefly review the features of pathologies, as well as one of the modern drugs prescribed for their treatment "Helpex Anti-Cocktail" (tablets).
Description of ODS and influenza (briefly)
The epidemics of these pathologies, as a rule, come in cold weather. As a result, about 15% of the world's people get sick. Influenza is a fairly serious viral infection of an infectious nature. Without competent and timely treatment, this pathology can lead to irreversible consequences and even death. Influenza affects large bronchi and trachea. This disease is characterized by a sharp toxicosis. Acute respiratory infection provokes cough, sore throat, fever and headache. The same symptoms are accompanied by the flu. One of the most common and effective drugs for treating pathologies is the Helpex Anti-COLD (tablets). The doctors' testimonies testify to the high effectiveness of the medication due to the complex effect. As experts note, the medicine quickly enough relieves acute symptoms of diseases. The mechanism of action is described in some detail by the instruction attached to the Helpex Anti-Cock (pills). The feedback from specialists indicates the safety of this drug and the patient's satisfactory tolerance.
Means "Helpex Anticold" (pills) instruction characterizes as a complex preparation. The drug has analgesic and antipyretic effect. There is also a moderate anti-inflammatory and anti-allergic effect. As evidenced by the instruction attached to the "Helpex Anti-COLD" tool, the pills contribute to the elimination of headache, lacrimation, nasal congestion, coughing. When treating with medicament, the general condition of the body improves.
The composition of the drug includes such active components as phenylephrine and cetirizine hydrochlorides, as well as paracetamol. The latter has antipyretic, analgesic and moderate anti-inflammatory effect. Paracetamol is able to influence the thermoregulatory center in the hypothalamus, inhibit (inhibit) the synthesis of inflammatory mediators (serotonin, kinin) and prostaglandins. Together with this, this component provides an increase in the level of pain sensitivity. Cetirizine hydrochloride is considered a sufficiently strong antihistamine. This component is a selective antagonist of H1 receptors. Due to its activity, the histamine-mediated early phase of an allergic reaction slows down. Cetirizine hydrochloride reduces the migration of eosinophils and the spread of inflammatory mediators. Due to this, in turn, the late allergic reaction is also weakened. Cetirizine hydrochloride has practically no effect on other receptors. In this regard, it does not provoke negative antiserotonin and anticholinergic effects. Phenylephrine hydrochloride acts as a selective alpha-adrenomimetic. Due to the vasoconstrictive effect that this active component has, the edema of the nasal mucosa and the secretion secretion are reduced. This improves nasal breathing, facilitates the passage of air.
Paracetamol is absorbed fairly quickly from the digestive system. In plasma, the maximum content is noted after 10-60 minutes. The component is quickly distributed to the tissues of the body. When used in conventional therapeutic doses, only a small part (about 28-50%) of paracetamol binds to proteins. Half-life is 1-3 hours. Time of analgesic action - about 4-6, and antipyretic - about 6-8 hours. Metabolism is mainly carried out in the liver cells. Paracetamol is secreted mainly by the renal system in the form of sulfate conjugates and glucuronic acid. Less than 5% is displayed unchanged. Cetirizine hydrochloride is also rapidly absorbed from the digestive system. Eating does not reduce the volume, but somewhat reduces the rate of absorption. The maximum concentration of the component in the plasma is noted in half an hour-hour with the application of 10 mg. Excretion of cetirizine is mainly carried out with urine, unchanged. In patients with moderate or mild violations of renal function, the half-life increases to 19-21 hours. Approximately 90% of the component binds to plasma proteins. Phenylephrine hydrochloride is rapidly absorbed, but, in connection with intensive pre-systemic metabolism (in the majority of etrocytes), its systemic bioavailability is about 40%. After taking the therapeutic dosage, the maximum concentration is noted to go down an hour or two. The half-life of plasma is within 2-3 hours. After absorption, intensive biotransfomation of phenylephrine occurs in the liver. Excretion is carried out mainly through the kidneys in the form of decay products. Less than 20% is allocated in unchanged form.
Indications for use "Helpex Anticold" (tablets)
What helps this medication? The drug is prescribed as a symptomatic treatment of influenza and ARVI, complicated by hyperthermia syndrome. These indications are confirmed by the instruction attached to the medicine "Helpex Anti-Cocktail" (pills). Testimonials of specialists suggest that therapy should be started at the first signs of pathology. The sooner the treatment is started, the easier it will be to recover.
Admission should be carried out as recommended by the instruction attached to the Helpex Anti-Kold. Tablets are prescribed to patients with 12 years of age. Dosage - 1 pc. 4 rubles / day. Many patients ask the question: "I've been prescribed Helpex Anticold." How long will it take to receive them? " The duration of therapy with the drug is no more than 5 days. Between receptions it is necessary to maintain an interval of 4 hours. It is drunk an hour after eating. Drink followed by water in large quantities. The instruction attached to the Helpex Anticold (tablets) device recommends that you follow the dosage prescribed by the doctor. If there is no effect, it should not be exceeded. In this case, you should contact a specialist. If necessary, the doctor may prescribe another drug instead of the Helpex Anti-Cock (tablets). Analogues means (medicines "Antigrippin", "Aksagripp", "Antiflu", "Koldreks" and others) should be selected exclusively by a specialist.
Who is not recommended a remedy?
The preparation "Helpex Anti-Cock" (tablets) contraindications are as follows:
- Increased individual sensitivity to components.
- Arterial hypertension.
- Cardiovascular pathologies.
- Age before 12 years.
These are the main limitations, which provide the instruction attached to the Helpex Anti-Cool tool. Tablets are also not recommended simultaneously with tricyclic antidepressants or MAO inhibitors.
Medication can have a negative effect on the functioning of the cardiovascular system. In particular, there may be a decrease or increase in pressure, increased heart rate. Tachycardia is also likely. Some patients may have a malfunctioning urinary system. In particular, the preparation "Helpex Anti-Cocktail" (tablets) (the instruction for use contains such information) can provoke a spasm of the urethral canal or the vesicular sphincter. Joint treatment with opiates can cause a delay in urine. The medication has a sedative effect, can cause drowsiness, blurred vision, apathy, lethargy, headache. On the background of therapy, there may be a deterioration in physical and mental performance, dysphoria, blurred vision, mood changes, anxiety. These side effects concern the disruption of the CNS. As experts say, they occur when the therapeutic doses of the drug are exceeded. The drug can also cause upsetting of the digestive system. In particular, against the background of therapy, there may be discomfort in the stomach or intestines, dry mouth, vomiting or nausea. Allergic reactions include a skin rash.
As was said above, if symptoms persist, you should consult a doctor. Visit a specialist is necessary in the case of increased manifestations of pathology. In addition to the limitations listed above, there are a number of cases in which special care must be taken. Their list contains the instruction attached to the Helpaks Anticold medication. Tablets, in particular, should be used with extreme caution in patients with impaired renal or hepatic function . Do not exceed the dose during treatment. Also, do not take other medications that contain paracetamol. The likelihood of an overdose is an order of magnitude higher in patients with non-cirrhous liver pathologies provoked by alcohol abuse. Caution is needed when prescribing medication to patients with diabetes mellitus, as well as with closed-angle glaucoma. It should be remembered that felylephrine is capable of increasing blood pressure. In this regard, dose adjustment may be required for patients receiving antihypertensive treatment, as well as beta-adrenoreceptor blockers. As part of the medicine "Helpex Anti-Cocktail" (pills) (photo of the drug is presented in the article), there is aspartame. This component is a source of phenylalanine. This compound may adversely affect the condition of patients with phenylketonuria. Do not prescribe medication to patients with hereditary rare intolerance to fructose, insufficiency of sucrose-isomaltase, as well as glucose-galactose malabsorption syndrome.
Pregnancy and lactemia
Adequate results of studies pointing to the safety of the use of the Helpex Anticold in these periods there. It was found that phenylephrine and paracetamol are able to penetrate into the milk. In connection with this, the reception of the Helpex Anticold during lactation is not allowed. If necessary, the treatment should be stopped during this period.
The drug may cause drowsiness, impaired vision and other CNS disorders. In this regard, during the period of therapy, patients should refrain from potentially dangerous activities. In particular, this applies to drivers and individuals whose work is related to mechanisms and requires a high concentration of attention and speed of the psychomotor reaction. Efficacy and safety in patients younger than 12 years of age is not established. In this regard, the medicine "Helpex Anticold" patients of this age category is not appointed.
The Helpex Anticold should not be administered together with MAO inhibitors and for 2 weeks after the end of their intake. It is not recommended to use the drug simultaneously with other drugs containing paracetamol, as well as those intended for the therapy of depressive conditions, Parkinson's disease, mental disorders. With prolonged use, the Helpex Anticold can enhance the effect of the drug Warfarin and other coumarins. With periodic therapy, no significant effect is observed. With the simultaneous reception of the Helpex anti-kold with the drug Kolestyramin, the absorption decreases and the effect of paracetamol is weakened . Increase the absorption of this component drugs such as "Domperidone" and "Metoclopramide." When used concomitantly with NSAIDs, the probability of impaired renal function is increased. The risk of toxic effects increases with combined treatment with drugs that increase the activity of hepatic enzymes. They are mainly referred to as barbiturates, antiepileptic drugs and "Rimfampin" medication. The drug "Salicylamide" increases the half-life of paracetamol. Hepatotoxic effect of the latter can be strengthened with the combined use of the preparation "Helpex Anticold" with ethyl alcohol.
When administered in amounts greater than the therapeutic dose, and if there are risk factors, paracetamol has a hepatotoxic effect. After an overdose, chemical and clinical damage to the liver is noted after 12-48 hours. Among the first symptoms are blanching of the skin, soreness in the abdomen, vomiting and nausea, anorexia. The risk of disturbance of the process of glucose metabolism is high and acidosis is likely. In practice, cases of pancreatitis and arrhythmia have been documented. Liver necrosis and renal glomeruli are also likely. With an overdose, thrombocytopenia may develop, a hypoglycemic coma may occur. Increased drowsiness when taking a large amount of medication is due to the action of cetirizine. In this case, children first have an excitement, which is then replaced by lethargy. In case of an overdose, even with normal health, you should consult a specialist as soon as possible.